Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 187–190 (Mi umn1704)  

Mathematical Events

Vladimir Mikhailovich Tikhomirov (on his 70th birthday)

V. I. Arnol'd, L. R. Volevich, A. A. Gonchar, S. S. Demidov, M. I. Zelikin, Yu. S. Ilyashenko, G. G. Magaril-Il'yaev, A. V. Mikhalev, S. P. Novikov, I. V. Yaschenko


DOI: https://doi.org/10.4213/rm1704

Full text: PDF file (1677 kB)

English version:
Russian Mathematical Surveys, 2006, 61:1, 189–192

Bibliographic databases:

MSC: 01A70

Citation: V. I. Arnol'd, L. R. Volevich, A. A. Gonchar, S. S. Demidov, M. I. Zelikin, Yu. S. Ilyashenko, G. G. Magaril-Il'yaev, A. V. Mikhalev, S. P. Novikov, I. V. Yaschenko, “Vladimir Mikhailovich Tikhomirov (on his 70th birthday)”, Uspekhi Mat. Nauk, 61:1(367) (2006), 187–190; Russian Math. Surveys, 61:1 (2006), 189–192

Citation in format AMSBIB
\Bibitem{ArnVolGon06}
\by V.~I.~Arnol'd, L.~R.~Volevich, A.~A.~Gonchar, S.~S.~Demidov, M.~I.~Zelikin, Yu.~S.~Ilyashenko, G.~G.~Magaril-Il'yaev, A.~V.~Mikhalev, S.~P.~Novikov, I.~V.~Yaschenko
\paper Vladimir Mikhailovich Tikhomirov (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 187--190
\mathnet{http://mi.mathnet.ru/umn1704}
\crossref{https://doi.org/10.4213/rm1704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239784}
\zmath{https://zbmath.org/?q=an:05268273}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..189A}
\elib{https://elibrary.ru/item.asp?id=25787275}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 189--192
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004310}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400014}


Linking options:
  • http://mi.mathnet.ru/eng/umn1704
  • https://doi.org/10.4213/rm1704
  • http://mi.mathnet.ru/eng/umn/v61/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:916
    Full text:430
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021